AmericaRx.com Shop Online Pharmacy for Health & Beauty, Home Health Care, Skin Care & Baby Care Products.
Verisign Certified Online Pharmacy
Free Shipping  On orders over $100 
Get 5% Cash Back  On every 2nd order 
Search 
        Home | e-mail Us |  Your Account | view cart | Best Deals | NewArrivals | Click here to Order by phone 
  
 
  
Shop by Alphabetic :
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z #
 
   SHOP BY CATEGORY  
   Cough and Cold  
   Allergy and Sinus  
   Asthma, Cold Medication Rubs  
   Cold Medication, Flu Medicine  
   Cough Drops, Zinc Lozenges  
   Cough Medications, Syrups  
   Cough, Cold and Flu Medicine For Childrens  
   Kids Nasal Drops, Vapor Patch Etc  
   Lip Preparations  
   Nasal Sprays, Drops and Inhalers  
   Nasal Strips, Snore Relief Aids  
   Purifiers, Humidifiers, Nebulizers, Etc.  
   Sore Throat Medications  
   Sugar Free Medications  
    
   Top Brands  
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
  
Click here to Shop Our Seasonal Gift Guide
View our Shipping performance
AmericaRx.com - On time shipping performance for the year 2007
AmericaRx.com - Shipping Performance for December Month
  STORE SALES
Special Items (5%Off)
Special Items (10%Off)
Special Items (20%Off)
Special Items (45%Off)
Special Items (50%Off)
Earn 5% Back
Free Shipping Store
 
OTC Medicines > Cough and Cold > Cold Medication, Flu Medicine

Alka-Seltzer Plus Cold Medicine, Original Effervescent Tablets - 12 Ea

Alka-Seltzer Plus Cold Medicine, Original Effervescent Tablets provide temporary relief of symptoms of sinus congestion, body aches and pains.
List Price $4.99
Your Price $3.99
In Stock Y
Qty.
 
 
Alka-Seltzer Plus Cold Medicine Part No     :167338
Email A Friend
Description                                                                                          UPC: 016500505877
MANUFACTURER:BAYER CONSUMER PRODUCTS.
INDICATIONS:Alka-Seltzer Plus Cold Medicine Original Effervescent Tablets Provides temporarily relief of these major symptoms:
  • Runny Nose
  • Body Aches and Pains
  • Fever
  • Nasal and Sinus Congestion
  • Sore Throat
  • Headache
  • Sneezing
  • Headache
.
INGREDIENTS:Active Ingredients:Per Tablet: Acetaminophen 250 mg; Chlorpheniramine Maleate 2 mg; Phenylephrine HCl 5 mg.Inactive Ingredients:Acesulfame Potassium; Aspartame; Citric Acid; Flavors; Magnesium Stearate; Maltodextrin; Sodium Bicarbonate; Sorbitol. Per Tablet: Sodium 475 mg.
DIRECTIONS:Do not take more than the recommended dose (see Overdose Warning). Adults and children 12 years and over: take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children under 12 years: consult a doctor.

Related Products

666 Maximum Strength Cold Preparation Liquid, 6 Oz
Price : $6.48
Sudafed Non-Drowsy Maximum Strength Nasal Decongestant, 30 mg Tablets, 96 ea
Price : $14.00
Quigley Cold-Eeze Natural Herbal Flavor Cold Drops Lozenges, Box - 18 Drops
Price : $5.52
Add Product Review
 
Join with us

  For exclusive Newsletter offers &
New Products, New promotion deals

Sign up our Newsletter Mailing List
Site Index  |  Affiliate Program  |  Contact Us  |  Shipping Policy  |  Return Policy  |  Privacy Policy  |  Winners Page
128BIT SSL SECURITY
Copyright © 2005 . All Rights Reserved by AmericaRx.com  Terms & Conditions
Powered by : www.asterixusa.com
This site is best viewed with Internet Explorer 5.0 & above at a resolution 800X600.
Safe Shopping
 
HACKER SAFE certified sites prevent over 99.9% of hacker crime.
 
 
 
We also ship to Canada and International destinations